MathSciNet Relay Station
MathSciNet bibliographic data
MR1670738 57Q45 (20F36 57M25)
Kamada, Seiichi Unknotting immersed surface-links and singular $2$-dimensional braids by $1$-handle surgeries. Osaka J. Math. 36 (1999), no. 1, 33–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement